Terror attack in Diyarbakir: 4 victims

20 August 2015 10:46
Diyarbakir (QHA) -

In Turkey the number of terrorist attacks, entailing a huge number of victims, has gone up . According to the statement posted on the website of the Turkish General Staff, the operation against terrorists is to be launched between swathes of Lice and Hani (Diyarbakir). About 150 military have been wounded while constructing a "human shield." Police sergents Metin Aydemir, Muhammet Tufan and Latif Adygyuzel fell victims of interceptor’s actions. When the dead were being laid to death, another bad news broke: police Lieutenant Hubeyiba Turan, who had been treated by the medical faculty of the Dicle (Diyarbakır) University and two other soldiers, passed out.

Turkish Armed Forces commented on the situation in Lice on their webpage,

“On August 17, 2015 at 8.00 p.m. the police continued execution of operation aimed at neutralization of the actions of the revealed secret groups and terrorists, preventing the traffic on the Diyarbakir - Bingöl route, as well as the separatist terrorist organizations. On August, 18 around at 7.30 p.m. close to 100-150 people who came from the village of Gomech, Hani (Diyarbakir) district, and fell prey in the human shield in the course of operation. At 8.55 p.m. the members of the separatist terrorist organization infiltrated into the above groups and as a result of the developed conflict, two staff members were killed, one - shot. This brutal and coward attack plunged us into deep mourning. We express our condolences to the families and friends of the fallen heroes, as well as members of the Turkish Armed Forces and the great Turkish nation. We wish a speedy recovery to other heroes, hurt in the attack.”

Turkey laments victims: 8 soldiers were killed in Shiirte

Explosives, placed by members of the terrorist organization PKK (Kurdistan Workers' Party) in the pit on the Shiirt - Pervari highway (Turkey), have been blown up during the military riding. According to initial reports, 8 soldiers have been killed.